MathSciNet Relay Station
MathSciNet bibliographic data
MR1220770 (94c:16052) 16W30 (17B37)
Radford, David E. Minimal quasitriangular Hopf algebras. J. Algebra 157 (1993), no. 2, 285–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement